# SDR UIEA2015070800329

- Difficulty date: July 8, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,590 hours, 16,391 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW EICAS MSG WITH ASSOCIATED WINDOW HEAT INOPERATIVE LIGHT.  ACCOMPLISHED WHCU BIT & VERIFY TEST IAW AMM 30-41-01 404.  WINDOW HEAT CONTROL PANEL TEST IAW AMM 30-41-02 403 PASS.  ACCOMPLISHED FLIGHT COMPARTMENT WINDOW INSPECTION IAW AMM 56-11-00 601, OK.
